# SDR CALA2021052400730

- Difficulty date: May 24, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 87,711 hours, 19,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK  -  LEFT WING FWD OUTSIDE EMERGENCY LIGHT INOP RELAMPED IAW AMM 33-51-06. OPS CK GOOD
